MAUDE Adverse Event Report: MPRI SUBCUTANEOUS, UNIPOLAR LEAD; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MPRI SUBCUTANEOUS, UNIPOLAR LEAD; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number 6996SQ58
Medical Device Problem Codes Fracture (1260); Impedance Problem (2950)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 6935m55 lead, implanted (b)(6) 2015.Product event summary: the proximal portion of the lead was returned, analyzed, and no anomalies were found.Visual analysis of the lead indicated apparent explant damage.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the left ventricular (lv) lead had an impedance issue and a possible fracture.The superior vena cava (svc) port was programmed off and the lead was subsequently explanted.No patient complications have been reported as a result of this event.

Brand Name
SUBCUTANEOUS, UNIPOLAR LEAD
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key10651374
Report Number2649622-2020-19454
Device Sequence Number3656667
Product Code LWS
UDI-Device Identifier00613994568021
UDI-Public00613994568021
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P920015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/23/2019
Device Model Number6996SQ58
Device Catalogue Number6996SQ58
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/20/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2020
Initial Report FDA Received Date10/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DTBB1QQ CRT-D, 5076-45 LEAD, 439878 LEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age61 YR